# SDR RU3A20151021022

- Difficulty date: September 29, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 10,549 hours, 4,487 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Part number: 6005910013
- Part serial: 2791B
- Condition: Defective
- Location: Windshield
- Part time: 10,549 hours, 4,487 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LT SIDE WINDSHIELD HEAT FAIL.  REPEAT FAILURE.
